Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 257680, 19 pages
http://dx.doi.org/10.1155/2008/257680
Research Article

Twin Positive Solutions of a Nonlinear 𝑚-Point Boundary Value Problem for Third-Order 𝑝-Laplacian Dynamic Equations on Time Scales

1Department of Mathematics, North University of China, Taiyuan 030051, China
2Department of Mathematics, School of Science, Tianjin University of Commerce, Tianjin 300134, China

Received 20 April 2008; Accepted 20 June 2008

Academic Editor: Binggen Zhang

Copyright © 2008 Wei Han and Guang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and J. Henderson, “Positive solutions and nonlinear eigenvalue problems for third-order difference equations,” Computers & Mathematics with Applications, vol. 36, no. 10–12, pp. 347–355, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. R. Anderson, “Green's function for a third-order generalized right focal problem,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. C. Hao, “Nonnegative solutions for semilinear third-order difference equation boundary value problems,” Acta Mathematica Scientia. Series A, vol. 21, no. 2, pp. 225–229, 2001 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Henderson and W. K. C. Yin, “Existence of solutions for third-order boundary value problems on a time scale,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 1101–1111, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Kong, Q. Kong, and B. Zhang, “Positive solutions of boundary value problems for third-order functional difference equations,” Computers & Mathematics with Applications, vol. 44, no. 3-4, pp. 481–489, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Li, “Positive solutions of nonlinear singular third-order two-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 413–425, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Liu, J. S. Ume, D. R. Anderson, and S. M. Kang, “Twin monotone positive solutions to a singular nonlinear third-order differential equation,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 299–313, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Sun, “Positive solutions of singular third-order three-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 589–603, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Yang and P. Weng, “Green functions and positive solutions for boundary value problems of third-order difference equations,” Computers & Mathematics with Applications, vol. 54, no. 4, pp. 567–578, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Zhou and D. Ma, “Existence and iteration of positive solutions for a generalized right-focal boundary value problem with p-Laplacian operator,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 409–424, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. P. Agarwal and D. O'Regan, “Nonlinear boundary value problems on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 44, no. 4, pp. 527–535, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. M. Atici and G. Sh. Guseinov, “On Green's functions and positive solutions for boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 75–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Aulbach and L. Neidhart, “Integration on measure chains,” in Proceedings of the 6th International Conference on Difference Equations, pp. 239–252, CRC, Augsburg, Germany, July-August 2004. View at Zentralblatt MATH · View at MathSciNet
  14. M. Bohner and A. Peterson, Dynamic Equations on Time Scales. An Introduction with Application, Birkhäuser, Boston, Mass, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  15. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  16. R. P. Agarwal, M. Bohner, and P. Řehák, “Half-linear dynamic equations,” in Nonlinear Analysis and Applications: to V. Lakshmikantham on His 80th Birthday. Vol. 1, 2, pp. 1–57, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988. View at Zentralblatt MATH · View at MathSciNet